Ativan withdrawal dizziness

Common Questions and Answers about Ativan withdrawal dizziness

diovan

358304 tn?1409709492 Or I dunno maybe Klonopin was masking Ativan withdrawal? Bc I stopped Ativan after 2.5 years then switched directly to Klonopin for 2 months without weaning off my last Ativan kick. I usually don't take Ativan any longer than 2-4 weeks at a time. Then I can go without it for a month or so, as long as I'm not having anxiety really bad. Hmmm... Lots to think about.
Avatar f tn but when I woke up today, the numb feeling/tingling has returned (it seems happen when the ativan wears off). Is it possible to have withdrawal symptoms after having taken celexa for only 2 weeks?! Any insight would be appreciated!
358304 tn?1409709492 I told him how it says to do a nice smooth withdrawal from Ativan use.. is to start ativan again, for so many weeks, then throw in diazapam in the middle while cutting down on ativan, then after so many weeks your completely off the ativan then taper off the diazapam. My Dr. said he's never heard of such rubbish. He said "Why would I put you on another med to take you off one? That doesnt make sense to me.
Avatar f tn Thanks for your responses.... True... Ativan is the one and only drug that I'm on... I know it's not good... but when the panic comes on.... And I work with about 50 employees mind you... It's the only thing that gets me through the shift without freaking out in front of them... The "fight or flight" kicks in...and I can't run away... I have a very demanding position at my job... I'm only taking 1mg ativan before work and 1mg ativan before bedtime...
358304 tn?1409709492 I didnt have any ativan withdrawal issues though! Probably b/c, if I was having them, i didnt know it b/c the Klonopin was in me and I was cool. I took .5mg to .25mg of klonopin for 2 months almost. I only took it once a day before bed. This therapist of mine didnt even tell me how to take it. It was frustrating! But I was feeling pretty stable for a while on the klonopin and lexapro 10mg.
Avatar m tn Ive been taking xanax for two months now. And he wants me to take lorazepam 1mg intead of the xanax. Will I get withdrawal symptoms of the xanax? Thanx....
Avatar f tn I was sitting there in the recliner and my vision went blurry just for a few secs, lightheaded, dizziness, So at this point thought I was having a heart attack so then I really began to panic, I'm taking ATIVAN 1 mg but I ran out 2 days before so im wondering if that was the reason. my family went and picked my medication up, so then I was better yesterday afternoon and this morning I'm great!
Avatar f tn s just that I have heard of people who have experienced withdrawal symptoms after taking very low doses of ativan for a very short time. To be honest, even if I am not the addictive kind, right now with all I've been through lately I am unsure as to how my body (nervous system mainly) might react and honestly I wouldn't want to add to my already existing problems.
Avatar f tn 6 weeks is not really long enough for you to experience an actual "withdrawal" from the Ativan, typically a "short term" course of treatment is considered 3 months or less. Those people who are on Ativan short-term won't typically experience a withdrawal, but there IS a possibility of some rebound anxiety, which is probably what you're dealing with. The increase in anxiety will evebntually subside, but it may take a few weeks. Same with the sleep symptoms.
Avatar f tn if you go to some place really good (which will be really expensive and probably a long way from wherever you live) psychiatrists who specialize in addiction treatment are more likely to understand the less common cases of severe withdrawal problems and long term withdrawal problems. Your average psychiatrist doesn't know much about this stuff. But you've only been on it for 3 weeks, and that's not a long time, so for you, a safe taper will be fine.
Avatar m tn I have been prescribed Ativan by my family doctor for about four years now for anxiety with the past year being on 6 mg per day with renewals every 3 months. After finishing a project and being out of work I decided to go down to 4 mg per day due to less stress which my doctor supported. When I went back for my renewal 3 months later my Dr said he doesn't prescribe Ativan anymore.
Avatar n tn 3) If it is Ativan withdrawal, should I expect more of these mini anxiety attacks/hot flashes or does it get better with time? 4) Is there ANYTHING I can take to help counteract these symptoms? Would Valium be a good thing to take as needed until this passes or can I assume the worst is over. My rationale leads me to believe that as the days goes by the withdrawal symptoms will lessen. Any input would be greatly appreciated. I'm now off to take a Valium and try to get some sleep.
Avatar m tn If you are 72 hours in already, I would say just to keep going, I would get a little bit of withdrawal effect when stopping the Ativan, but it didn't last long due to being on it such short periods of time (which is what is ultimately meant for), but they were nothing too bad, mostly just anxiety and having a hard time with sleep due to anxiety. You weren't taking a very high dose, and not very often, but every drug effects every person differently.
Avatar m tn Is it possible to have any withdrawal symptoms from taking Ativan? I am determined to find something like herbal supplements to help me with the anxiety. Please help me. Thank you.
Avatar f tn 5 at 7 am because im going thru such a time,,,since ativan didnt seem to make me feel so depressedd (but I thought it waas causing dizziness so I was switched) later on the xanax i was dizzy and i dint remenber being dizzy at first on the aivan so i thought the risperdal might be causing the dizziness,,,so i asked my pharmacist if i could try ativan again and see if it makes me dizzy he said yes to take it my next dose instead of xanax so i did i took 0.
Avatar m tn Alcohol will absolutely intensify the withdrawal symptoms of ativan since alcohol acts on the same receptors in the brain as ativan. It is true that these receptors are sensitive and vulnerable from the ativan withdrawal, so this explains why you may notice your withdrawal symptoms worsen when consuming alcohol. It is a good idea stay away from alcohol while withdrawing. I would not recommend suddenly discontinuing the atarax without first discussing your questions with your doctor.
Avatar f tn I am thinking about going to my GP to see what she thinks about the pulsatile tinnitus and the dizziness, as the dizziness is starting to cause lots of problems!!! Has anyone else out there experienced anything like this? Any doctors out there who might have some advice? Should I pursue an appointment with an ENT? Thanks for listening...I look forward to your answers!
Avatar f tn Will taking ativan to close together cause odd dizziness and unsteadiness?i have been on it since may 09,but latley im taking it more often and having these symtoms...any input?
Avatar f tn At that dosage and that short of time period I think you could just stop but I would check with your dr since benzo withdrawal can cause seizures......
Avatar m tn i am down to 1/4 of a 1/2 of a pill starting tommorwo for 7 days and then i am done with this ativan i guess my question is next monday after i take the last of ativan will the weakness in my legs and arms go away,?
1041243 tn?1375230520 It seems that you may not be taking the medication that you doctor gave you. The Ativan and clonodine will help you to sleep and the ativan will help prevent seizures and anxiety. Please take your doctors advise with the medication - you will get some sleep. Go to the AA meetings too - you will gain some valuable support. Best of luck and keep coming back.
Avatar n tn i have been on 0.5mg of ativan for about 2 months now and i am trying to get off of them...